# SDR DALA2021052002805

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 100,443 hours, 14,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Missing
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 R1 EXTERIOR DOOR HANDLE INOPERATIVE. MAINTENANCE FOUND EXTERNAL BOLT AND ATTACHING HARDWARE MISSING AND REPLACED. SYSTEM OPERATION IS NORMAL. (LP 7242420)
